Abstract

Indomethacin-Induced Pancreatitis: A Case Report

Context There are no previous reports of acute pancreatitis associated with the use of indomethacin in the general population. Drugs of all types are related to the etiology of pancreatitis in approximately 1.4-2.0% of cases. Case report We report the case of a 56-yearold man who presented with acute pancreatitis after a period of indomethacin therapy. Other causes of the disease were ruled out. Due to multiorgan failure, he was in the intensive care unit for 44 days. He made a full recovery. The indomethacin was discontinued. Conclusions We report indomethacin as the probable cause of acute pancreatitis in a patient without any known predisposing factors. To our knowledge, this is the rare description of a case of indomethacin-induced pancreatitis. However, the link is difficult to establish and further evidence is required to prove the association.


Author(s):

Dilek Memis, Esin Akalin, Tuba Y?cel



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+

Abstracted/Indexed in

  • Index Copernicus
  • Academic Journals Database
  • Genamics JournalSeek
  • Academic Keys
  • China National Knowledge Infrastructure (CNKI)
  • CiteFactor
  • Scimago
  • British Library
  • Electronic Journals Library
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat
  • Emerging Sources Citation Index (ESCI)
  • EBSCO Host
  • MIAR
  • International Committee of Medical Journal Editors (ICMJE)
  • University of Zurich - UZH
  • University Grants Commission
  • SWB Online-Katalog
  • Scholarsteer
  • Geneva Foundation for Medical Education and Research
  • Secret Search Engine Labs
Flyer image